# SDR ASAA2019040328874

- Difficulty date: March 22, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 21,301 hours, 6,996 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A323159
- Condition: Damaged
- Location: Bs 830-832.5
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GROUND EQUIPMENT HIT FUSELAGE. SCRATCH FOUND ON A/C BELOW AFT PIT DOOR ON BELLY. GROUNDED - YES. INSTALLED CAT C REPAIR IAW EA 900ER-53EA-21438.
